Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Period ended only for 3 days. On birth control pills. Serious?

Last sunday my boyfriend and I had a condom break a day before my period was supposed to start. Right away I took Ella (the morning after pill). Also, Iv'e been on the normal birth control pill for exactly 2 months. My period delayed a day, but ended up starting tuesday afternoon. It was my normal flow. However, instead of it lasting 6 days it lasted 3. Should I be worried?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The decrease in the amount of bleeding during the periods is likely to be due to the birth control pills that you are taking. This is a normal finding. This will come back to normal once you stop taking the pills.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor